# SDR ASAA2020032732565

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,144 hours, 10,447 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3250350030
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG ESN 804627 HMU CHANNEL B CANNON PLUG LOOSE BACKSHELL. GROUNDED - YES. REMOVED & REPLACED J6 HARNESS. OPS CK GOOD. REF B737-800 IPC 73-21-06-1A & B737-800 AMM 73-21-06.
